MathSciNet Relay Station
MathSciNet bibliographic data
MR2299792 11R06 (11A67)
Allouche, Jean-Paul; Frougny, Christiane; Hare, Kevin G. On univoque Pisot numbers. Math. Comp. 76 (2007), no. 259, 1639–1660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement